# SDR REXA2024112501511

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 35,091 hours, 25,477 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: MM67035502010
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IN CWA, MAINTENANCE FOUND CHAFE DAMAGE ON THE FS1000.00 TO FS1047.00 AFT CARGO DOOR CROSS BEAM AS SHOWN IN FIG. 1. THE CHAFE DAMAGE MEASURES A MAXIMUM MATERIAL LOSS OF 0.060Ï¿½ DEEP. THE BEAM IS FORMED FROM 0.063Ï¿½ 7075-T62 CLAD AL ALLOY. MAINTENANCE CONTACTED ENGINEERING FOR EVALUATION AND DISPOSITION COMPLETED APPROVED REPAIR ON AFT CARGO DOOR CROSS BEAM, FS1000.00 - FS1047.00  IAW EA CRJ953-17815.  PN: MM670-35502-010, CL600-2D24 DOCUMENTED ON NON-ROUTINE CARD 924298 & COMPLETED ON 11/24/2024  **THIS IS A MAJOR REPAIR**
